# SDR IXXA2013041500004

- Difficulty date: February 28, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955-965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE FAIL SAFE TRIM OUT PROCEDURE, THE INTERNAL SURFACE OF THE RT SIDE FUSELAGE SKIN WAS FOUND TO BE CORRODED AT FAILSAFE TRIM OUT AREA.  THE CORROSION WAS REMOVED, AREAS SPOT FACED AND FILLERS INSTALLED IAW ENGINEERING DOCUMENT 47008ORD10.  REF SB767-53A0100, REV 3 AND SB767-53-0116 AS MANDATED BY AD 2012-09-04.
